# SDR UALA2011012000344

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 61,726 hours, 22,789 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Box
- Condition: Gouged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED R1 DOOR TORQUE TUBE BOLT HAS GOUGED INBD SKIN-FRAME OTBD OF THE COCKING ROD.   MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGE AND INSTALLED DOUBLER IAW REPAIR 6 ON NR 2426N00494.
